# SDR SWAA2021071641806

- Difficulty date: January 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;HAS CRACKED ANGLE AT STA 500C;S-25 LH. / REMOVED AND REPLACED ANGLE AT FWD CARGO COMP AT STA 500C STR26; LH AND TREATED FASTENERS HOLES WITH ALODINE AND PRIME IN REF B737-700 SRM 51-40-02-0G-0; 51-20-01-0G-0 AND DWG# 143A7505
